# SDR DALA2015011500334

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 50,569 hours, 21,094 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND RT WING LOWER NR 1 SKIN PANEL WS 260 AT T/E WIGGLE PLATE HAS DAMAGE.  MAINTENANCE REPAIRED IAW ERA 510870-14.
